# SDR USAAD00015

- Difficulty date: January 23, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE SERVICE DOOR SLIDE ACTIVATED EMERGENCY LIGHT AND ONE SECTION OF PASSENGER CABIN CEILING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
